# SDR SWI202503170352

- Difficulty date: December 4, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL9 HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS581-FS677      (C-CHECK RO 3/14/2025)    BLENDS FOUND TO BE OUT OF LIMITS, INSTALLED FLOOR BEAM RBL9 IB FLANGE REPAIR AT APPROX FS592-FS602, FS608-FS624, & FS634-FS650 REF CRJ700 SRM 53-00-41-201-001-A01 FIGURE 53-00-41-991-829, CAPTURING ALL DAMAGE, COMPLIED WITH 51-900-1002-SKY
